# SDR SWAA2022013158531

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ATTACH BRACKET HAS ELONGATED HOLE FOR AFT CARGO DOOR CUTOUT FWD SHIELD AT STA 767. ; / [01] REMOVED AND REPLACED ATTACH BRACKET IAW SRM 51-40-02.
